Withdrawals can cause some ugly symptoms. When I was weaning off some strong meds, I had hot/cold chills, nauseous, diarrhea, very jittery, didn't know whether I was coming or going sometimes. But I never blacked out. I really think you need to push your doctors harder to figure out whats going on with you. Good luck and keep us posted.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Crohn's Disease for over 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium w/Vit D, and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
It's scary when you start making the same noises As your coffee maker.
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*